# SDR CA000307012

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Maule M-5-235C
- Aircraft time: 1,611 hours
- Engine: Lyc O540J1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: 1275061
- Condition: Broken
- Location: Nr 5 Cylinder
- Part time: 757 hours
- Component: Engine, Lyc, 0540J1A5
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) BROKEN ROD BOLT IN NR 5 CYLINDER.
